Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Algebraic and geometric models for $ H\sb{0}$-spaces


Authors: J. Aguadé and A. Zabrodsky
Journal: Trans. Amer. Math. Soc. 273 (1982), 181-190
MSC: Primary 55P45; Secondary 55P62, 57T25
DOI: https://doi.org/10.1090/S0002-9947-1982-0664036-1
MathSciNet review: 664036
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For every $ {H_0}$-space (i.e. a space whose rationalization is an $ H$-space) we construct a space $ J$ depending only on $ {H^\ast}(X;{\mathbf{Z}})$ and a rational homotopy equivalence $ J \to X$ (i.e. $ J$ is a universal space to the left of all $ {H_0}$-spaces having the same integral cohomology ring as $ X$ is constructed generalizing the James reduced product. We study also the integral cohomology of $ {H_0}$-spaces and we prove that under certain conditions it contains an algebra with divided powers.


References [Enhancements On Off] (What's this?)

  • [1] R. A. Body and R. R. Douglas, Homotopy types within a rational homotopy type. Topology 13 (1974), 209-214. MR 0353303 (50:5787)
  • [2] P. Hoffman and G. J. Porter, Cohomology realizations of $ Q[x]$, Quart. J. Math. Oxford Ser. (2) 24 (1973), 251-255. MR 0331365 (48:9699)
  • [3] I. M. James, Reduced product spaces, Ann. of Math. (2) 62 (1955), 170-197. MR 0073181 (17:396b)
  • [4] D. Sullivan, Genetics of homotopy theory and the Adams conjecture, Ann. of Math. (2) 100 (1974), 1-79. MR 0442930 (56:1305)
  • [5] H. Toda, Note on the cohomology rings of certain spaces, Proc. Amer. Math. Soc. 14 (1963), 89-95. MR 0150763 (27:750)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P45, 55P62, 57T25

Retrieve articles in all journals with MSC: 55P45, 55P62, 57T25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0664036-1
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society